# SDR AALA20151110012

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 64,835 hours, 31,773 cycles
- Engine: Pwa JT8D219
- Engine time: 63,953 hours, 31,978 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Component: Engine, Pwa
- Component part number: JT8D200
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  NR 2 ENG EXPERIENCED COMPRESSOR STALLS IN FLIGHT.  POWER REDUCED TO IDLE FOR DESCENT & LANDING.  ENG NOT SHUT DOWN.  R & R NR 2 ENG IAW MCM 71-91-99.  PERFORMED OPERATIONAL CHECK OF NR 2 ENG, OK FOR SERVICE.   POWER PLANT ENGINEERING INDICATES ENG BORESCOPE FOUND NO DAMAGE.  SUSPECT COMPRESSOR PERFORMANCE & HOT SECTION DETERIORATION DUE TO TIME SINCE LAST VISIT.
